Skip to main content
Article
A Unified Theory for Real vs Complex Rational Chebyshev Approximation on an Interval
Transactions of the American Mathematical Society
  • Arden Ruttan, Kent State University - Kent Campus
  • Richard S Varga, Kent State University - Kent Campus
Publication Date
4-1-1989
Document Type
Article
Abstract
A unified approach is presented for determining all the constants $\gamma_{m,n} (m \geq 0, n \geq 0)$ which occur in the study of real vs. complex rational Chebyshev approximation on an interval. In particular, it is shown that $\gamma_{m,m+2} = 1/3 (m \geq 0)$, a problem which had remained open.
Comments

First published in Transactions of the American Mathematical Society in 1989, published by the American Mathematical Society

Citation Information
Arden Ruttan and Richard S Varga. "A Unified Theory for Real vs Complex Rational Chebyshev Approximation on an Interval" Transactions of the American Mathematical Society Vol. 312 Iss. 2 (1989) p. 681 - 697
Available at: http://works.bepress.com/arden_ruttan/1/